Alert archive / Oklahoma / Red Flag Warnings in 2014
Red Flag Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Jan 12, 2014, 3:31 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 12, 2014, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2014, 3:31 AM CST (09:31 UTC)
- In effect from
- Jan 12, 2014, 12:00 PM CST
- Expired
- Jan 12, 2014, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061 WWUS84 KTSA 120931 RFWTSA FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE TULSA OK 331 AM CST SUN JAN 12 2014 OKZ054-055-059-060-064>066-122215- /O.UPG.KTSA.FW.A.0001.140112T1800Z-140113T0000Z/ /O.NEW.KTSA.FW.W.0001.140112T1800Z-140113T0000Z/ OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- 331 AM CST SUN JAN 12 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CREEK... OKFUSKEE...OKMULGEE AND TULSA. * THIS WARNING REPLACES THE RED FLAG WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA. * LOW RELATIVE HUMIDITIES BETWEEN 20 AND 25 PERCENT. * STRONG SOUTHWEST WIND GUSTS AS HIGH AS 45 MPH. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. DEFINITION... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ056>058-061-062-067-122215- /O.CON.KTSA.FW.A.0001.140112T1800Z-140113T0000Z/ NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-WAGONER- 331 AM CST SUN JAN 12 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH THIS AFTERNOON... A FIRE WEATHER WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...CRAIG...NOWATA...WAGONER...ROGERS AND MAYES. HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS EAST OF HIGHWAY 75 AND NORTH OF INTERSTATE 44 IN NORTHEAST OKLAHOMA. * LOW RELATIVE HUMIDITIES BETWEEN 25 AND 30 PERCENT. * STRONG SOUTHWEST WIND GUSTS AS HIGH AS 45 MPH. IMPACTS... * THE PURPOSE OF FIRE WEATHER WATCHES AND RED FLAG WARNINGS ARE TO ALERT LAND MANAGEMENT AGENCIES OF DEVELOPING WEATHER CONDITIONS THAT...WHEN COMBINED WITH CRITICALLY DRY WILDLAND FUELS...COULD LEAD TO DANGEROUS WILDFIRES. TIMELY AND ACCURATE WATCHES AND WARNINGS ENABLE FIRE FIGHTING AGENCIES TO MANAGE RESOURCES AND PREPARE APPROPRIATE SUPPRESSION RESPONSES FOR PROTECTING LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
809 WWUS84 KTSA 121542 RFWTSA FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE TULSA OK 942 AM CST SUN JAN 12 2014 OKZ057-058-062-121645- /O.CAN.KTSA.FW.A.0001.140112T1800Z-140113T0000Z/ CRAIG-OTTAWA-MAYES- 942 AM CST SUN JAN 12 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FIRE WEATHER WATCH... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...CRAIG AND MAYES. * THE RED FLAG WATCH THAT WAS IN EFFECT HAS BEEN CANCELLED. * A FIRE DANGER STATEMENT FOR SLIGHTLY LESS THAN RED FLAG WARNING CRITERIA WILL BE ISSUED FOR THOSE COUNTIES WITHIN THE HOUR. && $$ OKZ056-061-067-122345- /O.UPG.KTSA.FW.A.0001.140112T1800Z-140113T0000Z/ /O.EXA.KTSA.FW.W.0001.140112T1800Z-140113T0000Z/ NOWATA-ROGERS-WAGONER- 942 AM CST SUN JAN 12 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...ROGERS AND NOWATA. * THIS WARNING REPLACES THE RED FLAG WATCH THAT WAS IN EFFECT HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. * RELATIVE HUMIDITIES 20 TO 25 PERCENT. * STRONG WIND GUSTS TO AROUND 45 MILES AN HOUR. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. DEFINITION... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONG WINDS...LOW RELATIVE HUMIDITIES...AND MILD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ070-071-073-122345- /O.EXA.KTSA.FW.W.0001.140112T1800Z-140113T0000Z/ MUSKOGEE-MCINTOSH-PITTSBURG- 942 AM CST SUN JAN 12 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PITTSBURG...MCINTOSH AND MUSKOGEE. HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. * RELATIVE HUMIDITIES 15 TO 25 PERCENT. * STRONG WIND GUSTS TO AROUND 45 MILES AN HOUR. * RELATIVE HUMIDITIES AS LOW AS 15 TO 25 PERCENT. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. DEFINITION... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOW RELATIVE HUMIDITIES...AND MILD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054-055-059-060-064>066-122345- /O.CON.KTSA.FW.W.0001.140112T1800Z-140113T0000Z/ OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- 942 AM CST SUN JAN 12 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...CREEK...WASHINGTON...OSAGE... PAWNEE...TULSA AND OKMULGEE. HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. * RELATIVE HUMIDITIES 15 TO 25 PERCENT. * STRONG WIND GUSTS TO AROUND 45 MILES AN HOUR. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
115 WWUS84 KTSA 121803 RFWTSA FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE TULSA OK 1203 PM CST SUN JAN 12 2014 ARZ001-010-019-029-OKZ049-053-057-058-062-063-068-069-072-074>076- 130000- /O.EXA.KTSA.FW.W.0001.140112T1800Z-140113T0000Z/ BENTON-WASHINGTON AR-CRAWFORD-SEBASTIAN-PUSHMATAHA-CHOCTAW-CRAIG- OTTAWA-MAYES-DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-HASKELL-LATIMER- LE FLORE- 1203 PM CST SUN JAN 12 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...PUSHMATAHA...MAYES... DELAWARE...OTTAWA...CHOCTAW...CRAIG...SEQUOYAH...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...CRAWFORD... BENTON AND SEBASTIAN. HAZARDOUS WEATHER... * THE FIRE DANGER STATEMENT ISSUED EARLIER TODAY HAS BEEN CONVERTED TO A RED FLAG WARNING FOR WORSENING FIRE CONDITIONS. * RELATIVE HUMIDITIES AS LOW AS 15 TO 25 PERCENT * STRONG SOUTH WIND GUSTS AROUND 45 MPH IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. DEFINITION... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED ...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONG WINDS...LOW HUMIDITIES...AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>056-059>061-064>067-070-071-073-130000- /O.CON.KTSA.FW.W.0001.000000T0000Z-140113T0000Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-PITTSBURG- 1203 PM CST SUN JAN 12 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING CONTINUES IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...TULSA...ROGERS... PAWNEE...WAGONER...WASHINGTON...OSAGE...NOWATA...PITTSBURG... MCINTOSH AND MUSKOGEE. HAZARDOUS WEATHER... * WINDY CONDITIONS WILL COMBINE WITH WELL ABOVE NORMAL TEMPERATURES...LOW MOISTURE...AND DRY FUELS THIS AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. * RELATIVE HUMIDITIES AS LOW 15 TO 25 PERCENT * STRONG SOUTH WIND GUSTS TO AROUND 45 MPH. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
481
WWUS84 KTSA 121911
RFWTSA
FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE TULSA OK
111 PM CST SUN JAN 12 2014
ARZ002-011-020-130200-
/O.EXB.KTSA.FW.W.0001.000000T0000Z-140113T0200Z/
CARROLL-MADISON-FRANKLIN-
111 PM CST SUN JAN 12 2014
...RED FLAG WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING...
FOR THE FOLLOWING COUNTIES...
* IN ARKANSAS...MADISON...CARROLL AND FRANKLIN.
HAZARDOUS WEATHER...
* RED FLAG WARNING HAS BEEN EXTENDED UNTIL 8 PM THIS EVENING
AND NOW INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
* RELATIVE HUMIDITIES OF 12 TO 25 PERCENT.
* SOUTH WINDS 15 TO 30 MILES AN HOUR WITH GUSTS TO 45 OR 50
MILES AN HOUR.
IMPACTS...
* ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER
LIVES AND PROPERTY.
DEFINITION...
* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING
RAPID GROWTH AND SPREAD OF ANY WILDFIRES.
THE PRIMARY WEATHER FACTORS INCLUDE STRONG WINDS...LOW
HUMIDITIES...AND WARM TEMPERATURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT
COULD START FIRES.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$
ARZ001-010-019-029-OKZ049-053>076-130200-
/O.EXT.KTSA.FW.W.0001.000000T0000Z-140113T0200Z/
BENTON-WASHINGTON AR-CRAWFORD-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
111 PM CST SUN JAN 12 2014
...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING
OF THE RED FLAG WARNING AND IT IS NOW IN EFFECT UNTIL 8 PM CST
THIS EVENING...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...
OKMULGEE...WAGONER...TULSA...ROGERS...MAYES...DELAWARE...
PAWNEE...OTTAWA...PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...
CRAIG...NOWATA...PITTSBURG...SEQUOYAH...MCINTOSH...
MUSKOGEE... LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...
WASHINGTON...CRAWFORD...BENTON AND SEBASTIAN.
HAZARDOUS WEATHER...
* RED FLAG WARNING HAS BEEN EXTENDED UNTIL 8 PM THIS EVENING
AND NOW INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
* RELATIVE HUMIDITIES OF 12 TO 25 PERCENT.
* SOUTH WINDS 15 TO 30 MILES AN HOUR WITH GUSTS TO 45 OR 50
MILES AN HOUR.
IMPACTS...
* ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER
LIVES AND PROPERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT
COULD START FIRES.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Jan 12, 2:53 AM CST, 38 minutes earlier.
Area forecast discussion, Jan 12, 2:53 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST SUN JAN 12 2014
.DISCUSSION...
FIRE WEATHER CONCERNS TODAY ARE THE MAIN FOCUS OF THIS
FORECAST...WITH RED FLAG CONDITIONS FORECAST ALONG AND WEST OF
HIGHWAY 75 IN NORTHEAST OKLAHOMA. STRONG AND GUSTY SOUTHWEST WINDS
WILL DEVELOP BY LATE MORNING ACROSS MUCH OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...WITH GUSTS IN THE 40 TO 45 MPH RANGE WHERE
THE HIGHEST 925 WINDS WILL BE LOCATED ACROSS NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS THROUGH THE AFTERNOON. THE EARLIER WIND
ADVISORY STILL LOOKS GOOD AND WILL REMAIN AS INHERITED. THE
SOUTHWESTERLY LOW LEVEL WINDS WILL LEAD TO HIGH TEMPERATURES THAT
ARE 20 TO 25 DEGREES ABOVE NORMAL. GIVEN HOW DRY UPSTREAM
SOUNDINGS ARE...IT IS LIKELY THAT THE NAM/GFS/ECMWF ALL ARE TOO
OPTIMISTIC ON THE STRENGTH OF THE MOISTURE RETURN THIS
AFTERNOON...WITH THE RUC/HRRR SEEMING TO HAVE A BETTER HANDLE ON
SURFACE DEW POINTS FOR THE NEXT 12 TO 18 HOURS. USING THESE LOWER
DEW POINTS GIVES RELATIVE HUMIDITIES BELOW RED FLAG CRITERIA
GENERALLY ALONG AND WEST OF HIGHWAY 75...SO WILL UPGRADE THE WATCH
TO A WARNING IN THIS REGION. THE REMAINDER OF THE WATCH WILL
REMAIN INTACT...WITH TOO MUCH UNCERTAINTY IN MAINLY THE RELATIVE
HUMIDITIES TO UPGRADE AND ENOUGH CONCERN THAT CANCELLING WOULD NOT
BE ADVISABLE. WILL ALSO ISSUE A FIRE DANGER STATEMENT FOR THE REST
OF THE FORECAST AREA NOT COVERED BY A RED FLAG WARNING OR FIRE
WEATHER WATCH.
THE REMAINDER OF THE FORECAST WILL BE CHARACTERIZED BY DRY COLD
FRONTAL PASSAGES ABOUT EVERY TWO DAYS OR SO...WITH THE FIRST ONE
PUSHING THROUGH TONIGHT AND EARLY MONDAY MORNING. TEMPERATURES
TOMORROW WILL STILL BE ABOVE NORMAL BEHIND THE FRONT...WITH EACH
SUCCESSIVE COLD PUSH LOOKING STRONGER THAN ITS PREDECESSOR. FRIDAY
LOOKS TO BE THE COLDEST DAY OF THE PERIOD...AND LIKELY THE ONLY
DAY WITH WIDESPREAD BELOW NORMAL HIGH TEMPERATURES. A ROLLER
COASTER IS PROBABLY THE BEST WAY TO DESCRIBE THE FORECAST HIGHS
THIS COMING WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 36 57 34 / 0 0 0 0
FSM 66 37 57 31 / 0 0 10 0
MLC 69 37 59 33 / 0 0 0 0
BVO 68 29 56 31 / 0 0 0 0
FYV 63 31 52 31 / 0 0 10 0
BYV 63 35 51 32 / 0 0 10 0
MKO 68 35 57 32 / 0 0 10 0
MIO 65 33 53 32 / 0 0 10 0
F10 68 37 57 35 / 0 0 10 0
HHW 69 40 60 32 / 0 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 9 AM SUNDAY TO 6 PM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
RED FLAG WARNING FROM NOON SUNDAY TO 6 PM SUNDAY FOR OKZ054-
OKZ055-OKZ059-OKZ060-OKZ064-OKZ065-OKZ066.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ067.
AR...WIND ADVISORY FROM 9 AM SUNDAY TO 6 PM SUNDAY FOR ARZ001-ARZ010.
&&
SHORT TERM...05
LONG TERM....22Hazardous weather outlook, Jan 11, 5:07 PM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CST SAT JAN 11 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CST SAT JAN 11 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER DANGER. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A LIMITED THREAT OF WILDFIRE SPREAD WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE WIND SPEEDS DECREASE AND TEMPERATURES COOL AFTER SUNSET. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. MONDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY FOR MUCH OF NORTHEAST OKLAHOMA AS DANGEROUS FIRE SPREAD CONDITIONS MAY DEVELOP SUNDAY AFTERNOON. THE MOST VULNERABLE AREA WILL BE THOSE LOCATIONS IN EASTERN OKLAHOMA NORTHWEST OF INTERSTATE 44 THAT RECEIVED LITTLE OR NO RAIN DURING THE DAY FRIDAY. SOUTHERLY WINDS WILL GUST TO 30 TO 40 MILES AN HOUR ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY. TEMPERATURES IN THE AFTERNOON WILL REACH THE MID AND UPPER 60S WITH RELATIVE HUMIDITY VALUES AROUND 30 PERCENT COMMON. A SMALL INCREASE IN FORECAST TEMPERATURES OR DECREASE IN DEW POINTS WOULD LIKELY RESULT IN RED FLAG CONDITIONS IN SOME AREAS SUNDAY AFTERNOON. DRY NORTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGH THE REST OF THE UPCOMING WEEK. A COUPLE OF DRY FRONTAL PASSAGES WILL OCCUR BUT TEMPERATURES WILL REMAIN AT OR ABOVE NORMAL THROUGH THE PERIOD. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Red Flag Warnings in Oklahoma, 2014Red Flag Warnings in Arkansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.